Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
Question: Face is red, warm, and itchy
|JJRS - Wed Jan 04, 2006 12:35 am||
Doctors & Nurses
Hello, I'm a 28 yr old female currently experiencing discomfortness on my face. Today is the second day of red itchy skin along my cheeks and chin. I took Benadryl lastnight hoping that it would go away (thinking it may be an allergic reaction to something), and went to Walgreens today and purchased Aveeno Anti-Itch cream (1% hydrocortisone). I've applied it to my face but the warm itchy sensation is still there.
What are your thoughts on this? Any creams or medication I could use?
Please help! I have this sun-burned look that I'd like to get rid off.
Thanks in advance
|Rhonda P, CEP - Wed Jan 04, 2006 11:49 pm||
I would recommend finding a PH balanced soap for sensitive skin and getting your skin balance back in order. I think you should stop using any anti-acne creams until your face recovers some. If you have a licensed aestheticians or any Dermatologists that will give you a free consultation maybe they would give you more insight into your rash.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.